JOURNAL BROWSE
Search
Advanced SearchSearch Tips
m-SEMIOPEN SETS AND M-SEMICONTINUOUS FUNCTIONS ON SPACES WITH MINIMAL STRUCTURES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 2,  2009, pp.239-245
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.2.239
 Title & Authors
m-SEMIOPEN SETS AND M-SEMICONTINUOUS FUNCTIONS ON SPACES WITH MINIMAL STRUCTURES
Min, Won-Keun;
  PDF(new window)
 Abstract
In this paper, we introduce the notions of m-semiopen sets and M-semicontinuous functions on spaces with minimal structures and study some properties of such notions. In particular, we investigate characterizations for the M-semicontinuous function and the relationship between M-continuity and M-semicontinuity.
 Keywords
m-semiopen sets;M-semicontinuous functions;M-continuous functions;
 Language
English
 Cited by
1.
ON WEAK M-SEMICONTINUITY ON SPACES WITH MINIMAL STRUCTURES,;;

충청수학회지, 2010. vol.23. 2, pp.223-229
2.
DENSE SETS IN WEAK STRUCTURE AND MINIMAL STRUCTURE,;

대한수학회논문집, 2013. vol.28. 3, pp.589-596 crossref(new window)
1.
ON MINIMAL SEMICONTINUOUS FUNCTIONS, Communications of the Korean Mathematical Society, 2012, 27, 2, 341  crossref(new windwow)
2.
SOME GENERALIZATIONS OF WEAKLY M-SEMI-CONTINUOUS AND WEAKLY M-PRECONTINUOUS FUNCTIONS, Journal of the Chungcheong Mathematical Society, 2016, 29, 2, 229  crossref(new windwow)
3.
DENSE SETS IN WEAK STRUCTURE AND MINIMAL STRUCTURE, Communications of the Korean Mathematical Society, 2013, 28, 3, 589  crossref(new windwow)
 References
1.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Ams. Math. Monthly, 70 (1963), 36-41. crossref(new window)

2.
V. Popa and T. Noiri, On M-continuous functions, Anal, Univ. "Dunarea de Jos" Galati, Ser. Mat. Fiz. Mec. Teor., Fasc. II, 18 (23) (2000), 31-41.